Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Identification of some real interpolation spaces


Author: Markus Haase
Journal: Proc. Amer. Math. Soc. 134 (2006), 2349-2358
MSC (2000): Primary 47A60, 47D06
Published electronically: February 17, 2006
MathSciNet review: 2213708
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We interrelate the real interpolation spaces associated with the couples $ (X,Y), (X+Y,Y), (X,X\cap Y)$, and $ (X+Y,X\cap Y)$, proving among others the identities

$\displaystyle (X+Y,X)_{\theta,p} \cap (X+Y, Y)_{\theta,p}$ $\displaystyle = (X+Y, X \cap Y)_{\theta,p},$    
$\displaystyle (X+Y,X)_{\theta,p} \cap (X+Y, Y)_{1-\theta,p}$ $\displaystyle = (X,Y)_{\theta,p},$    
$\displaystyle (X,X\cap Y)_{\theta,p} + (Y,X\cap Y)_{\theta,p}$ $\displaystyle = (X+Y, X\cap Y)_{\theta,p},$    
$\displaystyle (X,X\cap Y)_{\theta,p} + (Y,X\cap Y)_{1-\theta,p}$ $\displaystyle = (X,Y)_{\theta,p}$    

for all $ p \in [1,\infty], \theta \in [0,1]$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A60, 47D06

Retrieve articles in all journals with MSC (2000): 47A60, 47D06


Additional Information

Markus Haase
Affiliation: Abteilung Angewandte Analysis, Universität Ulm, Helmholtzstraße 18, D - 89069 Ulm, Germany
Address at time of publication: Scuola Normale Superiore di Pisa, Piazza dei Cavalieri 7, I - 56126 Pisa, Italy
Email: haase@mathematik.uni-ulm.de

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08268-2
PII: S 0002-9939(06)08268-2
Keywords: Interpolation space, K-method, real method of interpolation, intersection property, sectorial operator
Received by editor(s): October 20, 2004
Received by editor(s) in revised form: March 8, 2005
Published electronically: February 17, 2006
Additional Notes: The author gratefully acknowledges the financial support from the EU-Research Training Network “Evolution Equations for Deterministic and Stochastic Systems”, Contract No. HPRN-CT-2002-00281
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.